Prof. Cornelia Drutu
PhD, Habilitation
Status
Academic Faculty
Professor of Mathematics
Address
Mathematical Institute Andrew Wiles Building University of Oxford Radcliffe Observatory Quarter Woodstock Road Oxford OX2 6GG, United Kingdom
Major / recent publications
C. Drutu, J. Mackay, Random groups, random graphs and eigenvalues of p-Laplacians, Adv. Math. 341 (2019), 188--254.
C. Drutu, P. Nowak, Kazhdan projections, random walks and ergodic theorems, to appear in Journal fur die reine und angewandte Mathematik (Crelle's Journal), online version available https://www.degruyter.com/view/j/crll.ahead-of-print/crelle-2017-0002/c…
Highlighted publications
Random groups, random graphs and eigenvalues of p-Laplacians
Drutu, C Mackay, J Advances in Mathematics (30 Oct 2018) doi:10.1016/j.aim.2018.10.035 Geometry of infinitely presented small cancellation groups, Rapid Decay
and quasi-homomorphisms
Arzhantseva, G Drutu, C Canadian Journal of Mathematics (21 Aug 2018) doi:10.4153/CJM-2018-036-7 and quasi-homomorphisms
Combinatorial higher dimensional isoperimetry and divergence
Behrstock, J Drutu, C Journal of Topology and Analysis (03 Nov 2017) doi:10.1142/S1793525319500225 Kazhdan projections, random walks and ergodic theorems
Drutu Badea, C Nowak, P Journal für die reine und angewandte Mathematik volume 2019 issue 754 49-86 (18 Mar 2017) doi:10.1515/crelle-2017-0002 Median structures on asymptotic cones and homomorphisms into mapping
class groups
Behrstock, J Drutu, C Sapir, M Proc. Lond. Math. Soc. volume 102 issue 3 503-554 (29 Oct 2008) doi:10.1112/plms/pdq025 class groups
Kazhdan and Haagerup properties from the median viewpoint
Chatterji, I Drutu, C Haglund, F Adv. Math. volume 225 issue 2 882-921 (29 Apr 2007) doi:10.1016/j.aim.2010.03.012 Prizes, awards, and scholarships
Whitehead Prize 2009
Highlighted books
Recent publications
Higher dimensional divergence for mapping class groups
Behrstock, J Drutu, C Groups, Geometry, and Dynamics (07 May 2019) http://arxiv.org/abs/1305.2994v4 DIVERGENCE IN LATTICES IN SEMISIMPLE LIE GROUPS AND GRAPHS OF GROUPS (vol 362, pg 2451, 2010)
Drutu, C Mozes, S Sapir, M TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY volume 370 issue 1 749-754 (Jan 2018) doi:10.1090/tran/7376 Median geometry for spaces with measured walls and for groups
Chatterji, I Druţu, C (01 Aug 2017) doi:10.48550/arxiv.1708.00254 Divergence, thick groups, and short conjugators
Behrstock, J Drutu, C Illinois Journal of Mathematics (06 Nov 2015) http://arxiv.org/abs/1110.5005v1 Combinatorial higher dimensional isoperimetry and divergence
Behrstock, J Drutu, C (06 Jul 2015) doi:10.48550/arxiv.1507.01518 Research interests
Geometric group theory, ergodic theory, applications to number theory